| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2009;77(4): 488-492.
에피네프린 점막하 주사 후 발생한 허혈성 위괴사 1예
이태희, 이준성, 조근혁, 김성한, 김진오, 조주영, 심찬섭
A case of ischemic gastric necrosis after submucosal epinephrine injection Tae Hee Lee, M.D., Joon Seong Lee, M.D., Keun Hyok Cho, M.D., Sung Han Kim, M.D.,
Jin Oh Kim, Joo Young Cho, Chan Sup Shim, , , ,
ABSTRACT
Ischemic gastric necrosis is rare because of the abundant anastomotic supply to the stomach, and it is usually associated with surgery and disruption of the major vessels. Although the injection of epinephrine is safe and effective for non‐variceal bleeding, it may cause tissue necrosis. Six cases of ischemic gastric necrosis after submucosal epinephrine injection have been reported. We describe a case of ischemic gastric necrosis after submucosal epinephrine injection in a 61‐year‐old woman with hypertension and angina pectoris treated with antihypertensives and aspirin. We should exercise caution when injecting epinephrine submucosally in a patient with atherosclerotic risk factors such as old age, hypertension, diabetes mellitus, or angina pectoris due to a possible risk of ischemic gastric necrosis. (Korean J Med 77:488-492, 2009)
Keywords: Epinephrine; Ischemia; Injection; Necrosis; Stomach
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
938
View
3
Download
A Case of Ischemic Gastric Necrosis after Epinephrine Injection in a Patient with Anemia  2015 April;88(4)
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community